# SDR DALA2014082204792

- Difficulty date: August 20, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 864-886
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING OF FILLET SUPPORT PANELS BS 864-886 AND BL 0.  REMOVED, DRILLED AND INSTALLED NEW FITTINGS IAW SRM 51-30-5, 51-30-2 AND 51-10-4.
